, Volume 3, Issue 1, pp 189-197

The dimension of bivariate spline spaces of smoothnessr for degreed≥4r+1

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We consider spaces of piecewise polynomials of degreed defined over a triangulation of a polygonal domain and possessingr continuous derivatives globally. Morgan and Scott constructed a basis in the case wherer=1 andd≥5. The purpose of this paper is to extend the dimension part of their result tor≥0 andd≥4r+l. We use Bézier nets as a crucial tool in deriving the dimension of such spaces.

Communicated by Klaus Höllig.